# SDR P2EA98282

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Torsion Bar
- Condition: Out Of Adjust
- Location: Te Flap
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MCI - FLT 586 - NO EMERGENCY DECLARED LANDING UNEVENTFUL AT DESTINATION.  AIRCRAFT ROLLS RIGHT WHEN FLAPS ARE EXTENDED.  RETORQUED TORSION BAR ON NR 1 SLAT PER MM 27-81-21 AND LUBRICATED TRACKS, OPS CHECKED OK.  (M)
